Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Asacol and shoulder/muscle pain


07-02-2013, 05:31 AM   #1
kdrvn
 
kdrvn's Avatar
 
Join Date: Apr 2013
Location: london, United Kingdom
Asacol and shoulder/muscle pain

Hey,

Ive been on asacol now for 3 weeks but the past 4 days i have had the worst shoulder/muscle pain. Im wondering if there is a link between the two? i cant remember pulling a muscle or anything and if im sure if i slept funny it would have gone by now or eased!

anyone else experienced this at all?

A very painful/fed up Kim xx
07-02-2013, 01:21 PM   #2
Cat-a-Tonic
Super Moderator
 
Cat-a-Tonic's Avatar
 
Join Date: May 2010
Location: Madison, Wisconsin

My Support Groups:
I was on Asacol for a couple of years and didn't experience anything like this, and haven't heard of Asacol causing this type of issue. I know that in rare cases, it can cause kidney failure or pancreatitis - those were my GI's two big concerns when he put me on Asacol. And there's always the usual potential side effects, diarrhea, nausea, etc. And it's possible to have an allergic reaction to mesalamine, but I don't think it would manifest in such a way. Have you asked your doctor or pharmacist about it? I think that would be a good place to start. I hope this is just a fluke and the pain goes away soon!
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Asacol and shoulder/muscle pain
Thread Tools


All times are GMT -5. The time now is 04:40 PM.
Copyright 2006-2017 Crohnsforum.com